For a three-dimensional equation of mixed type with three singular coefficients, the Dirichlet problem is studied in this paper. On the basis of the completeness property of the function systems of two one-dimensional spectral problems, the uniqueness theorem is proved
Karimov, K T.
"ON UNIQUENESS OF THE SOLUTION OF THE DIRICHLET PROBLEM FOR THE THREE-DIMENSIONAL EQUATION OF A MIXED TYPE WITH THREE SINGULAR COEFFICIENTS,"
Scientific-technical journal: Vol. 22
, Article 28.
Available at: https://uzjournals.edu.uz/ferpi/vol22/iss1/28